Alert archive / Oklahoma / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Apr 28, 2016, 2:50 PM CDT for 7 counties in Oklahoma. It took effect at Apr 29, 2016, 7:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2016, 2:50 PM CDT (19:50 UTC)
- In effect from
- Apr 29, 2016, 7:00 AM CDT
- Expired
- Apr 30, 2016, 2:44 AM CDT
- In force
- 20 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2249 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
097 WGUS64 KTSA 281950 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 250 PM CDT THU APR 28 2016 ARZ029-OKZ049-053-073>076-291000- /O.NEW.KTSA.FF.A.0003.160429T1200Z-160430T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... MCALESTER...STIGLER...WILBURTON...POTEAU 250 PM CDT THU APR 28 2016 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN SOUTHEAST OKLAHOMA... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * FROM FRIDAY MORNING THROUGH SATURDAY MORNING * SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL SPREAD INTO SOUTHEAST OKLAHOMA AND PORTIONS OF WEST-CENTRAL ARKANSAS LATE TONIGHT INTO FRIDAY MORNING. THE HEAVY RAINFALL POTENTIAL WILL CONTINUE FRIDAY AFTERNOON INTO FRIDAY NIGHT BEFORE STORMS SHIFT EAST OF THE REGION BY SATURDAY MORNING. WIDESPREAD 2 TO 4 INCH RAINFALL TOTALS ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN-STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
3 follow-up statements
469 WGUS64 KTSA 290912 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 412 AM CDT FRI APR 29 2016 ARZ029-OKZ049-053-073>076-292130- /O.CON.KTSA.FF.A.0003.160429T1200Z-160430T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... MCALESTER...STIGLER...WILBURTON...POTEAU 412 AM CDT FRI APR 29 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS... SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING * SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA AND PARTS OF WEST CENTRAL ARKANSAS INTO TONIGHT BEFORE SHIFTING EAST OF THE REGION BY SATURDAY MORNING. WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... $$
899 WGUS64 KTSA 291629 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1129 AM CDT FRI APR 29 2016 ...HEAVY RAIN AND FLOODING POTENTIAL CONTINUES THROUGH TONIGHT... .LOCALLY HEAVY RAINFALL FELL ACROSS PORTIONS OF SOUTHEAST OKLAHOMA LAST NIGHT IN ASSOCIATION WITH THE FIRST ROUND OF THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE TODAY AND INTO TONIGHT OVER THIS SAME AREA AHEAD OF AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT. THE ADDITIONAL LOCALLY HEAVY RAINS COULD CREATE SOME FLOODING ISSUES. OKZ070>072-301200- /O.EXA.KTSA.FF.A.0003.000000T0000Z-160430T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...MUSKOGEE...CHECOTAH...SALLISAW 1129 AM CDT FRI APR 29 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...MUSKOGEE AND SEQUOYAH. IN SOUTHEAST OKLAHOMA...MCINTOSH. * THROUGH SATURDAY MORNING * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS EXPECTED LATER ON TODAY INTO TONIGHT BEFORE SHIFTING EAST OF THE REGION BY SATURDAY MORNING. ONE TO TWO INCHES OF RAINFALL HAS ALREADY FALLEN FROM LAST NIGHT'S STORMS...AND ANOTHER 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES AND FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. $$ ARZ029-OKZ049-053-073>076-301200- /O.CON.KTSA.FF.A.0003.000000T0000Z-160430T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... MCALESTER...STIGLER...WILBURTON...POTEAU 1129 AM CDT FRI APR 29 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS... SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * THROUGH SATURDAY MORNING * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS EXPECTED LATER ON TODAY INTO TONIGHT BEFORE SHIFTING EAST OF THE REGION BY SATURDAY MORNING. ONE TO TWO INCHES OF RAINFALL HAS ALREADY FALLEN FROM LAST NIGHT'S STORMS...AND ANOTHER 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES AND FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. $$ LACY
596 WGUS64 KTSA 300744 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 244 AM CDT SAT APR 30 2016 ARZ029-OKZ049-053-070>076-300845- /O.CAN.KTSA.FF.A.0003.000000T0000Z-160430T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 244 AM CDT SAT APR 30 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. THE WIDESPREAD RAINFALL HAS MOVED EAST OF THE AREA AND THE THREAT FOR FLASH FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 28, 2:42 PM CDT, 8 minutes earlier.
Area forecast discussion, Apr 28, 2:42 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
242 PM CDT THU APR 28 2016
.DISCUSSION...
Low level moisture starting to lift back north out of southeast
Texas this afternoon ahead of upper low currently moving through the
desert southwest. Low level jet will begin to increase across north
Texas and southeast Oklahoma tonight as upper low moves into the
four corners region by 12z Friday. In response, elevated strong
thunderstorms will likely develop/spread north into southeast
Oklahoma late tonight. This activity will continue across the
remainder of eastern Oklahoma and northwest Arkansas Friday
morning with a damaging wind/large hail threat. Along with the
severe threat, locally heavy rainfall will be likely, especially
across southeast Oklahoma and west-central Arkansas south of
Interstate 40. Given the relatively low flash flood guidance, a
flash flood watch will be issued for aforementioned area.
Overall tornado threat will likely depend on how far north warm
front lifts into southeast Oklahoma Friday afternoon. If the
morning convection is too widespread or lingers into the afternoon
hours, the warm front would likely remain further south near the
red river. Any breaks in the thunderstorm activity would allow for
sufficient destabilization to support supercell thunderstorms
given the increasing deep layer shear. In addition, any residual
boundaries would support an enhanced tornado threat, especially
given the low LCL heights expected. Regardless, a severe/heavy
rainfall threat will continue Friday evening into the overnight
hours as the main upper low lifts into the central plains.
Thunderstorm should be begin to shift east of the region Saturday
morning. A few lingering widely scattered thunderstorms will be
possible across far eastern Oklahoma and northwest Arkansas
Saturday afternoon before the cold front sweeps through Saturday
evening.
Cool conditions expected Sunday into the early part of next week as
surface high pressure builds over the region with temperatures
remaining near or below normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 73 62 76 / 40 80 80 20
FSM 60 76 63 80 / 30 90 80 50
MLC 62 74 61 78 / 60 90 80 20
BVO 52 72 57 76 / 30 80 80 10
FYV 54 70 60 76 / 10 80 80 50
BYV 54 69 59 77 / 10 80 80 50
MKO 57 73 61 75 / 40 80 80 20
MIO 54 72 59 76 / 20 60 80 20
F10 57 73 61 76 / 40 90 70 20
HHW 61 74 65 80 / 60 90 80 50
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from Friday morning through Saturday morning
for OKZ049-053-073>076.
AR...Flash Flood Watch from Friday morning through Saturday morning
for ARZ029.
&&
SHORT TERM...10
LONG TERM....12Hazardous weather outlook, Apr 28, 12:51 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT THU APR 28 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT THU APR 28 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST TEXAS AFTER MIDNIGHT TONIGHT. LARGE HAIL WILL BE THE PRIMARY THREAT AS THE STORMS MOVE INTO SOUTHEAST OKLAHOMA THROUGH DAYBREAK. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STORMS WILL LIKELY BE ONGOING ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS FRIDAY MORNING. STORMS WILL DEVELOP LATER IN THE DAY TO OUR WEST AND WILL MOVE INTO OUR AREA DURING THE AFTERNOON AND EVENING. THE SEVERITY AND TYPE OF SEVERE WEATHER THAT OCCURS WITH THESE STORMS WILL DEPEND ON HOW FAR NORTH THE WARM FRONT RETREATS. LARGE HAIL WILL BE THE PRIMARY THREAT ON THE COOL SIDE OF THE FRONT...WHILE TORNADOES...HAIL AND DAMAGING WINDS WOULD BE POSSIBLE ALONG AND SOUTH OF THE BOUNDARY. AT THIS TIME...EAST CENTRAL AND SOUTHEAST OKLAHOMA HAVE THE GREATEST POTENTIAL FOR SEVERE STORMS IF THE WARM FRONT SETS UP NEAR THE RED RIVER ON FRIDAY...THE SETUP WOULD FAVOR HEAVY RAINFALL AND POSSIBLE FLOODING POTENTIAL ACROSS SOUTHEAST OKLAHOMA AS WELL. ONE TO THREE INCHES OF RAINFALL ARE POSSIBLE. SEVERE STORM POTENTIAL WILL CONTINUE INTO SATURDAY BUT WILL DIMINISH FROM WEST TO EAST LATER IN THE DAY AS A PACIFIC COLD FRONT SWEEPS ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Local storm report, Apr 28, 8:55 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TORNADO CHECOTAH 35.47N 95.52W
04/26/2016 MCINTOSH OK NWS STORM SURVEY
PRELIMINARY RATING OF EF0
&&
LACYLocal storm report, Apr 28, 9:16 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TORNADO TWIN OAKS 36.21N 94.85W
04/26/2016 DELAWARE OK NWS STORM SURVEY
TIME ESTIMATED BY RADAR
&&
LACYLocal storm report, Apr 28, 10:30 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TORNADO BIXBY 35.94N 95.88W
04/26/2016 F1 TULSA OK NWS STORM SURVEY
TIME ESTIMATED BY RADAR. STORM SURVEY TEAM HAS ASSIGNED A
PRELIMINARY EF1 RATING.
1035 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/26/2016 F1 TULSA OK NWS STORM SURVEY
TIME ESTIMATED BY RADAR. TORNADO DAMAGE WAS JUST WEST OF
COUNTY LINE ROAD BETWEEN 121ST AND 131ST ST SOUTH. STORM
SURVEY TEAM HAS ASSIGNED A PRELIMINARY EF1 RATING.
1157 PM TORNADO TWIN OAKS 36.21N 94.85W
04/26/2016 F1 DELAWARE OK NWS STORM SURVEY
TIME ESTIMATED BY RADAR. STORM SURVEY TEAM HAS ASSIGNED A
PRELIMINARY EF1 RATING.
1229 AM TORNADO 1 NE DECATUR 36.35N 94.45W
04/27/2016 F1 BENTON AR NWS STORM SURVEY
TIME ESTIMATED BY RADAR. STORM SURVEY TEAM HAS ASSIGNED A
PRELIMINARY EF1 RATING.
&&
LACYLocal storm report, Apr 28, 11:52 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TORNADO CHECOTAH 35.47N 95.52W
04/26/2016 F1 MCINTOSH OK NWS STORM SURVEY
PRELIMINARY RATING WAS REVISED TO AN EF1.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:03 AM CDT | River Flood Watch | TSA | Choctaw | 40 hr |
| Apr 28, 11:03 AM CDT | River Flood Watch | TSA | LeFlore | 40 hr |
| Apr 28, 11:03 AM CDT | River Flood Watch | TSA | LeFlore | 40 hr |
| Apr 28, 11:03 AM CDT | River Flood Watch | TSA | Pushmataha | 46 hr |
Nearby
Flash Flood Watches in Oklahoma, 2016Flash Flood Watches in Arkansas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.